# SDR HEEA083313

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Aircraft time: 13,173 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23032048
- Part serial: 24865
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR FAILED DURING START ATTEMP.  ROTATED FAN BY HAND AND TRIED AGAIN AND STARTER ROTATED BUT SENT SPARKS FLYING.
